Library Open Repository

A new computational rule for Prolog

Downloads

Downloads per month over past year

Kumar, A and Malhotra, V (1988) A new computational rule for Prolog. Information Processing Letters, 27 (5). pp. 249-252.

[img]
Preview
PDF
iplProlog.pdf | Download (2MB)
Available under University of Tasmania Standard License.

Abstract

A computational rule is given for interpreting Prolog programs that reduces the number of calls in non-deterministic generate-n-test style Prolog programs.

Item Type: Article
Keywords: Prolog, SLD-Resolution, interpreter, computational rule
Journal or Publication Title: Information Processing Letters
Publisher: Elsevier Science Publishers B.V. (North-Holland)
Page Range: pp. 249-252
Date Deposited: 10 Mar 2005
Last Modified: 18 Nov 2014 03:10
URI: http://eprints.utas.edu.au/id/eprint/161
Item Statistics: View statistics for this item

Repository Staff Only (login required)

Item Control Page Item Control Page